# SDR FDEA201607062295

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 36,549 hours, 25,580 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

ON INITIAL TAKEOFF AT APPROXIMATELY 30 KTS, LT GENERATOR OFF, LT BUSS TIE IS LN.  LEFT BUSS OFF, RETURNED TO GATE.  RELEASED FOR SERVICE IAW MEL 24-00-01, CATEGORY B EXPIRATION, MEL 24-00-01, LT IDENTIFY LT OR RT, GENERATOR INOPERATIVE.  ASSOCIATED IDG DISCONNECTED.  MEL MAINTENANCE PROCEDURES COMPLIED WITH.
